Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 160, NWS Goodland, KS

July 18, 2021Red Willow County, Nebraska; Decatur County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 18, 2021, 10:20 AM CDT for Red Willow County, Nebraska; Decatur County, Kansas. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2021, 10:20 AM CDT (15:20 UTC)
Expired
Jul 18, 2021, 11:15 AM CDT
In force
55 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, KS, Red Willow County, NE

The radar

The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 10:20 AM CDTHAIL 1.25Lebanon, NERELAYED QUARTER TO HALF DOLLAR SIZE HAIL.
Jul 18, 11:00 AM CDTTSTM WND DMG3 Nw Clayton, KSSPOTTER REPORTED DAMAGING WINDS ESTIMATED 70 MPH. WINDS WERE STRONG ENOUGH TO BLOW STEEL LAWN FURNITURE 6-7 FT, SNAPPED AN 8 FT LONG TREE BRANCH AND THREW IT ACROSS THE YARD FROM ROAD TO THE HOUSE. RAIN CAME IN HORIZONTAL THROUGH THE KEYHOLE OF THE DOOR AND SP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2021-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2021-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

768 
WUUS53 KGLD 181520
SVRGLD
KSC039-NEC145-181615-
/O.NEW.KGLD.SV.W.0160.210718T1520Z-210718T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
1020 AM CDT Sun Jul 18 2021

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Decatur County in northwestern Kansas...
  Southeastern Red Willow County in southwestern Nebraska...

* Until 1115 AM CDT.

* At 1019 AM CDT, a severe thunderstorm was located near Lebanon, or
  20 miles northeast of Oberlin, moving south at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Norcatur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4008 10019 4000 10019 4000 10018 3972 10018
      3977 10056 4011 10041
TIME...MOT...LOC 1519Z 017DEG 18KT 4002 10025 

HAIL...1.00IN
WIND...60MPH
 
$$

TT/JTL
3 follow-up statements
420 
WWUS53 KGLD 181531
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
1031 AM CDT Sun Jul 18 2021

KSC039-NEC145-181615-
/O.CON.KGLD.SV.W.0160.000000T0000Z-210718T1615Z/
Decatur KS-Red Willow NE-
1031 AM CDT Sun Jul 18 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN DECATUR AND SOUTHEASTERN RED WILLOW COUNTIES...

At 1029 AM CDT, a severe thunderstorm was located 5 miles south of
Lebanon, or 17 miles northeast of Oberlin, moving south at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Spotter reported near Lebanon.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oberlin, Norcatur, Danbury, Lebanon, Clayton and Kanona. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4008 10019 4000 10019 4000 10018 3972 10018
      3977 10056 4006 10043
TIME...MOT...LOC 1529Z 017DEG 18KT 3997 10027 

HAIL...1.25IN
WIND...60MPH
 
$$

TT/JTL
933 
WWUS53 KGLD 181544
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
1044 AM CDT Sun Jul 18 2021

NEC145-181553-
/O.CAN.KGLD.SV.W.0160.000000T0000Z-210718T1615Z/
Red Willow NE-
1044 AM CDT Sun Jul 18 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RED WILLOW COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4000 10018 3972 10018 3977 10056 4000 10046
TIME...MOT...LOC 1543Z 017DEG 18KT 3990 10030 

$$

KSC039-181615-
/O.CON.KGLD.SV.W.0160.000000T0000Z-210718T1615Z/
Decatur KS-
1044 AM CDT Sun Jul 18 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN DECATUR COUNTY...

At 1043 AM CDT, a severe thunderstorm was located 7 miles northwest
of Norcatur, or 13 miles northeast of Oberlin, moving south at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oberlin, Norcatur, Clayton and Kanona. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4000 10018 3972 10018 3977 10056 4000 10046
TIME...MOT...LOC 1543Z 017DEG 18KT 3990 10030 

HAIL...1.00IN
WIND...60MPH
 
$$

TT/JTL
557 
WWUS53 KGLD 181557
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
1057 AM CDT Sun Jul 18 2021

KSC039-181615-
/O.CON.KGLD.SV.W.0160.000000T0000Z-210718T1615Z/
Decatur KS-
1057 AM CDT Sun Jul 18 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN DECATUR COUNTY...

At 1056 AM CDT, a severe thunderstorm was located 7 miles west of
Norcatur, or 10 miles east of Oberlin, moving south at 20 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Oberlin, Norcatur, Clayton and Kanona. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3992 10018 3972 10018 3977 10056 3996 10047
TIME...MOT...LOC 1556Z 017DEG 18KT 3983 10033 

HAIL...1.00IN
WIND...70MPH
 
$$

TT/JTL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 8:36 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jul 18, 8:36 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
736 AM MDT Sun Jul 18 2021

.UPDATE...
Issued at 734 AM MDT Sun Jul 18 2021

Due to the moisture advection over Norton and Graham counties,
visibility has fallen to zero at Hill City and Norton. Latest data
indicates these visibilities will linger through 10 AM CT, so
decided to issue an advisory for these two counties.

&&

.SHORT TERM...(Today Through Monday) Issued at 341 AM MDT Sun Jul
18 2021

Potential for storms today, mainly east of highway 25. Otherwise
warm conditions continue with temperatures slightly above average
and drier conditions to begin the week.

This early morning has seen showers and storms linger in the western
half of the area with the storms being driven by outflows from
previous storms. However, the stability of the air is causing those
storms to collapse and they should be dissipated well before
sunrise. In our eastern counties, storms have formed along a subtle
boundary, potentially where a small amount of surface convergence is
formed by easterly winds moving into southerly winds. The flow is
weak though so it could be an outflow boundary from previous
convection. Meanwhile, a long lived storm (potentially a MCV)
continues to move southeast through Southwest Nebraska.

What this means for the morning hours is not exactly clear. More
than likely, the western half will clear during the remainder of the
morning and see sunny skies later today. The eastern half,
especially east of highway 83, could see storms continue through the
morning and afternoon hours as moist air remains in place both near
the surface and portions of the mid-levels. However, these storms
would be conditional on boundaries and surface convergence from
prior convection continuing to provide enough lift in an area that
would otherwise be relatively stable during the morning.

Going into the afternoon, the model guidance has varied and been
changing from run to run. This is understandable as the area remains
under an upper level ridge and relatively high pressure near the
surface. Also, this setup is providing relatively weak flow both
near surface and aloft. Henceforth, there is no clear or large area
of lift in the area. If anything, there is large scale subsidence.
This means that any storms that form will form from local and small
scale phenomena such as lingering outflow boundaries. Currently have
chances for storms in the eastern half of the area if the outflow
boundaries continue to trigger storms in the moist environment.
Should these storms form, they would likely last through the
remainder of the day before exiting to the south during the late
afternoon hours. A few storms could be severe as the moist
environment has CAPE values near or exceeding 2000 J/KG, both SB and
ML. Even with the somewhat weak flow, the change in direction
through the atmosphere could produce effective shear near 35 to
40kts which would support supercells. Henceforth, it would not be
unreasonable should storms form for a few to become strong and
potentially produce severe hail.

This evening, there are hints of a few storms forming in the higher
terrain of Eastern Colorado where moisture is available between 700-
500mb. Should storms form, they are not anticipated to be severe as
effective shear is weaker and CAPE is forecasted to be at or below
1000 J/KG. There could be a few strong wind gusts as DCAPE could
reach 1500 J/KG. These storms appear to stay confined to Eastern
Colorado where more moisture is available aloft.

Tonight, skies begin to clear with lows in the 60's. Winds will
continue to be out of the southeast but will be light around 5 to
10mph. There are some hints in guidance of storms forming late in
the night east of highway 83 where moisture remains relatively high
and where some weak convergence near the surface may be available.
Don't have high confidence in this so only have a slight chance in
the grids.

Monday brings drier conditions as the upper ridge continues to
expand. There still could be a chance for storms as model guidance
has the air saturating between 850-500mb in some locations. The main
issue would be forcing as there does not appear to be anything to
lift air and trigger storms. So Monday is currently forecasted to be
mostly clear with high in the upper 80's and lower 90's.

.LONG TERM...(Tuesday through Monday)
Issued at 300 AM MDT Sun Jul 18 2021

A deep and expansive upper level ridge will prevail over the
Rockies and High Plains throughout the long term period. The Tri-
State area will be situated on the eastern side of the ridge.. in
light northerly flow aloft. At this time -- it appears that the
main belt of westerlies will be confined to higher latitudes (e.g.
Dakotas/Canada). If this is the case, dry conditions are likely
to prevail. Mesoscale features associated with and/or emanating
from diurnal convection (if any) along the Colorado Front Range
could (conceivably) allow a few isolated storms to propagate
downstream into eastern Colorado during the late aft/eve hours..
depending on the the position/strength of the upper ridge, i.e.
whether or not synoptic subsidence will suppress upstream
development altogether.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 459 AM MDT Sun Jul 18 2021

For KGLD... VFR conditions are expected through the period. A few
high clouds may pass through the day but would not form a ceiling
or be lower than 10kft. Winds are expected to be roughly out of
the south around 10kts. A few gusts around 16kts will be possible
during the afternoon hours.

For KMCK... Possible IFR conditions around sunrise before
conditions improve to be VFR through the remainder of the day. A
decaying storm passed over the terminal and produced a ceiling
around 700ft at 5Z. There could be some lingering low clouds
through about 13Z though the clouds may not form a ceiling.
Henceforth, have prevailing VFR with a brief chance for IFR
depending on how the clouds move through. Through the remainder of
the day, VFR conditions are expected though an isolated storm may
move over the terminal. Chances and confidence are currently low
and am currently not expecting a storm over the terminal. However,
it is possible depending on outflow from storms further to the
east. Will continue to monitor.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Dense Fog Advisory until 10 AM CDT this morning for KSZ004-016.

CO...NONE.
NE...NONE.
&&

UPDATE...JTL
SHORT TERM...KAK
LONG TERM...VINCENT
AVIATION...KAK
Hazardous weather outlook, Jul 18, 10:08 AM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
908 AM MDT Sun Jul 18 2021

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191515-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
908 AM MDT Sun Jul 18 2021 /1008 AM CDT Sun Jul 18 2021/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

Isolated severe thunderstorms capable of producing quarter size hail
and wind gusts up to 60 mph are possible this afternoon and evening
for areas along and east of the Colorado border.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

An isolated thunderstorm may be possible during the day Monday,
mainly along or east of Highway 25. Cloud to ground lightning would
be the main threat.

Thunderstorms are possible during the afternoon and evening hours
Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

JTL

In the hours before

Local storm report, Jul 18, 7:39 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
639 AM MDT SUN JUL 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 AM     DENSE FOG        1 E HILL CITY           39.37N 99.83W
07/18/2021                   GRAHAM             KS   ASOS

            THE ASOS IN HILL CITY (KHLC) REPORTED 1/4
            MILE VISIBILITY IN ASSOCIATION WITH DENSE
            FOG AT 1232 UTC.

&&

VINCENT
Local storm report, Jul 18, 8:06 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
706 AM MDT SUN JUL 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     DENSE FOG        1 E HILL CITY           39.37N 99.83W
07/18/2021                   GRAHAM             KS   ASOS

            ASOS STATION KHLC HILL CITY REPORTS ZERO
            VISIBILITY.

&&

TT
Special weather statement, Jul 18, 8:46 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Goodland KS
846 AM CDT Sun Jul 18 2021

KSZ004-181400-
Norton KS-
846 AM CDT Sun Jul 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTON COUNTY UNTIL 900 AM CDT...

At 845 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Norcatur, or 8 miles west of Norton, moving southeast
at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Norton, Lenora, Clayton, Edmond, New Almelo, Reager and Densmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3957 9963 3957 10017 4000 10018 4000 9987
TIME...MOT...LOC 1345Z 333DEG 13KT 3988 10005

TT/JTL
Special weather statement, Jul 18, 9:01 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Goodland KS
901 AM CDT Sun Jul 18 2021

KSZ004-181415-
Norton KS-
901 AM CDT Sun Jul 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NORTON COUNTY UNTIL 915
AM CDT...

At 901 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Norton, moving southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Norton and Reager.

LAT...LON 3990 10017 3998 9990 3975 9975 3962 10005
TIME...MOT...LOC 1401Z 332DEG 12KT 3983 10001

TT/JTL
Special weather statement, Jul 18, 9:37 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Goodland KS
937 AM CDT Sun Jul 18 2021

NEZ081-181500-
Red Willow NE-
937 AM CDT Sun Jul 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RED WILLOW COUNTY UNTIL
1000 AM CDT...

At 936 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Bartley, or 19 miles east of McCook, moving
southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Bartley and Lebanon.

LAT...LON 4000 10019 4000 10039 4035 10039 4035 10020
TIME...MOT...LOC 1436Z 321DEG 15KT 4022 10025

TT/JTL
Special weather statement, Jul 18, 9:57 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Goodland KS
957 AM CDT Sun Jul 18 2021

NEZ081-181515-
Red Willow NE-
957 AM CDT Sun Jul 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RED WILLOW COUNTY UNTIL
1015 AM CDT...

At 956 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Wilsonville, or 22 miles east of McCook, moving
southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Bartley and Lebanon.

LAT...LON 4000 10019 4000 10035 4035 10040 4035 10020
TIME...MOT...LOC 1456Z 333DEG 13KT 4015 10021

TT/JTL

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:37 AM CDTSpecial Weather StatementGLDRed Willow23 min
Jul 18, 9:57 AM CDTSpecial Weather StatementGLDRed Willow18 min
Jul 18, 8:27 AM CDTDense Fog AdvisoryGLDGraham, Norton93 min
Jul 18, 8:46 AM CDTSpecial Weather StatementGLDNorton14 min
Jul 18, 9:01 AM CDTSpecial Weather StatementGLDNorton14 min
Jul 18, 10:55 AM CDTSevere Thunderstorm WarningGLDDecatur50 min
Jul 18, 11:07 AM CDTSevere Thunderstorm WarningGLDNorton23 min
Jul 18, 11:23 AM CDTSpecial Weather StatementGLDGraham, Sheridan22 min
Jul 18, 11:45 AM CDTSpecial Weather StatementGLDGraham15 min
Jul 18, 11:49 AM CDTSpecial Weather StatementGLDDecatur26 min
Jul 18, 11:57 AM CDTSpecial Weather StatementGLDGraham18 min
Jul 18, 12:13 PM CDTSpecial Weather StatementGLDSheridan17 min
Jul 18, 12:15 PM CDTSpecial Weather StatementGLDGraham15 min
Jul 18, 12:24 PM CDTSpecial Weather StatementGLDGove21 min
Jul 18, 1:07 PM CDTSpecial Weather StatementGLDSherman23 min
Jul 18, 1:17 PM CDTSevere Thunderstorm WarningGLDSherman58 min
Jul 18, 1:32 PM CDTSpecial Weather StatementGLDWallace13 min
Jul 18, 1:33 PM CDTSevere Thunderstorm WarningGLDSherman46 min
Jul 18, 1:40 PM CDTSevere Thunderstorm WarningGLDWallace46 min
Jul 18, 2:10 PM CDTSpecial Weather StatementGLDGreeley20 min
Jul 18, 2:18 PM CDTSevere Thunderstorm WarningGLDGreeley57 min
Jul 18, 2:47 PM CDTSevere Thunderstorm WarningGLDGreeley58 min
Jul 18, 3:19 PM CDTSpecial Weather StatementGLDCheyenne26 min
Jul 18, 3:50 PM CDTSpecial Weather StatementGLDCheyenne25 min
Jul 18, 4:01 PM CDTSevere Thunderstorm WarningGLDCheyenne44 min
Jul 18, 4:25 PM CDTSpecial Weather StatementGLDRawlins20 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2021Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.